# SDR FDEA200906152105

- Difficulty date: June 15, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 15,533 hours, 8,285 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A5724200320200
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INNER CAVITY AREA OF THE FRUGER FLAP; AFT OF THE FIXED L/E;  THE INBD LOWER HORIZONTAL ANGLE IS CRACKED. REMOVED LOWER ANGLE ASSY IAW SRM 51-40-21; PG 7.  FABRICATED DIAPHRAM;  4 BRACKETS AND 2 SIDE ANGLES IAW DWGS A57242003 AND A572420078.  ALODINED PARTS IAW SRM 51-21-10; PG 3.  PRIMED AND PAINTED PARTS IAW A300-600 SRM 51-23-10; PGS 21-22.  INSTALLED DIAPHRAM; 4 BRACKETS AND 2 SIDE ANGLES IAW SRM 51-40-21;  PG 7.
